RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 688–695 (Mi mz1213)  

This article is cited in 6 scientific papers (total in 6 papers)

On the reducibility of a nonnegatively Hamiltonian real periodic matrix to block-diagonal form

G. A. Kurina, G. V. Martynenko

Voronezh State University

DOI: https://doi.org/10.4213/mzm1213

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 570–576

Bibliographic databases:

UDC: 517.9
Received: 03.09.1998

Citation: G. A. Kurina, G. V. Martynenko, “On the reducibility of a nonnegatively Hamiltonian real periodic matrix to block-diagonal form”, Mat. Zametki, 66:5 (1999), 688–695; Math. Notes, 66:5 (1999), 570–576

Citation in format AMSBIB
\Bibitem{KurMar99}
\by G.~A.~Kurina, G.~V.~Martynenko
\paper On the reducibility of a~nonnegatively Hamiltonian real periodic matrix to block-diagonal form
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 688--695
\mathnet{http://mi.mathnet.ru/mz1213}
\crossref{https://doi.org/10.4213/mzm1213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754469}
\zmath{https://zbmath.org/?q=an:0965.15010}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 570--576
\crossref{https://doi.org/10.1007/BF02674198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1213
  • https://doi.org/10.4213/mzm1213
  • http://mi.mathnet.ru/eng/mz/v66/i5/p688

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, V. K. Kiriakidi, G. A. Kurina, “An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form”, Funct. Anal. Appl., 35:3 (2001), 220–221  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Azizov, TY, “Indefinite approach to the problem of reducibility of a nonnegatively Hamiltonian operator function to a block-triangular form”, Russian Journal of Mathematical Physics, 8:4 (2001), 414  mathscinet  zmath  isi
    3. G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Math. Notes, 74:5 (2003), 744–748  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Kurina, GA, “Asymptotic solution of a nonlinear periodic optimal control problem whose state equation involves a singular matrix perturbation”, Differential Equations, 41:10 (2005), 1403  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Azizov T.Ya. Dijksma A. Gridneva I.V., “Conditional Reducibility of Certain Unbounded Nonnegative Hamiltonian Operator Functions”, Integr. Equ. Oper. Theory, 73:2 (2012), 273–303  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:249
    Full text:84
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019